I have a question. My girlfriend is in her in the middle of her third month of pill usage. In the first month, she had really bad breast soreness starting pretty much at the begining of pill usage. Then in the second month she had no breast pain however at the same time she started trimspa diet pills (i didn't find out about this till the end of the month, needless to say i was unhappy she was taking those 1. beacuse they are unhealthy 2. cause we don't know how they effect the pill) Well anyway, she got her period at the end of the month fairly heavy no cramps and i got her to stop the diet pills. Then when she began her 3rd pill pack she got breast pain again. She still has the breast pain now. So I was wondering if this could be just a fluxuation in the first few months of the pill or beacuse the diet pill sorta had an effect on it and its coming back or possibily she could have gotten pregnant. We always use a condom for extra safety but you know nothing is 100% and as far as i know those all worked correctly. Anyway, i was wondering if anybody else has experienced the onsent of breastpain at times while on the pill even into the third month or any suggestions would be great. Thanks
Effects of Early Pill Use?
To be honest, I have breast tenderness on and off all of the time since I've been on birth control pills, and I've been on it for seven or eight years. The hormones obviously are what's causing the tenderness. Sometimes mine hurt really badly for a week or two, then they don't for a week or two. There really is no pattern. Some people on birth control pills don't ever have tenderness; some do all the time. It's just a side effect. If it's really bothersome maybe her doctor can prescribe another brand; different brands have different levels of hormones as well as what types of hormones. Many people find that after the first few months on birth control their side effects diminish greatly.
Thank you very much for your reply. It is helpful to know other people experience this.